# SDR UPS96220462

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 327-343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOORBOARD SUPPORT INTERCOSTAL STA 327 TO 343, WL 208 LBL 30, AREAS MARKED.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 51-10-6.  REMOVED AND REPLACED SUPPORT IAW SRM 51-30-02.
